Norms Of Hankel-Hessenberg and Toeplitz-Hessenberg Matrices Involving Pell and Pell-Lucas Numbers

Journal Title: JOURNAL OF ADVANCES IN MATHEMATICS - Year 2016, Vol 12, Issue 11

Abstract

We derive some sum formulas for the squares of Pell and Pell-Lucas numbers. We construct Hankel-Hessenberg andToeplitz-Hessenberg matrices whose entries in the first column are HHP = aij , ij i j a P = ; Q HH =   ij a , ij i j a Q =and P TH =   ij a , 1 = ij i j a P ; Q TH =   ij a , 1 = ij i j a Q , respectively where n P and n Q denote the usual Pell and Pell-Lucas numbers. Then, we found upper and lower bounds for spectral norm of these matrices.

Authors and Affiliations

Hasan GÖKBAS

Keywords

Related Articles

Boundedness of the gradient of a solution for the fourth order equation in general domains

Based on new integral estimate, we establish boundedness of the gradient of a solution for a fourth order equation in an arbitrary three-dimensional domain.

Some Techniques to Compute Multiplicative Inverses for Advanced Encryption Standard

This paper gives some techniques to compute the set of multiplicative inverses, which uses in the Advanced Encryption Standard (AES).  

RATIONALLY INJECTIVE MODULES

In this work we introduce the concept of rationally injective module, which is a proper generalization of (essentially)-injective modules. Several properties and characterizations have been given. In part of this work, w...

Parameter Class for Solving Delay Differential Equations

In this paper a parameter class of Linear multistep method are applied to solve delay differential equations of the form y’(t) = f(t; y(t); y(t- t(t))), (t >0) subject to the initial condition y(t) = j (t) for tmin&...

Relationship between Path and Series Representations for the Three Basic Univalent G-functions

In this paper we demonstrate how series representation for the three basic univalent G-functions, namely G1;00;2; G1;11;2 and G1;11;1, can be obtained from their Mellin-Barnes path integral representations.In two special...

Download PDF file
  • EP ID EP651713
  • DOI 10.24297/jam.v12i11.22
  • Views 178
  • Downloads 0

How To Cite

Hasan GÖKBAS (2016). Norms Of Hankel-Hessenberg and Toeplitz-Hessenberg Matrices Involving Pell and Pell-Lucas Numbers. JOURNAL OF ADVANCES IN MATHEMATICS, 12(11), 6799-6806. https://europub.co.uk./articles/-A-651713